# SDR DALA2020092203146

- Difficulty date: September 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 AT DOUBLE JOGGLE AREA, RT SIDE, HOLE B, AT LEVEL DOOR STOP 7 AT FWD GALLEY AREA.  CORRECTIVE ACTION: RT SIDE AT LEVEL DOOR STOP 7, AS PER PRI 587478-14AD REV 0 AND REV 1 ER/A NR 587478-14AD REV.
